Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 112, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 19, 2025, 1:25 AM CDT for Faribault County, Martin County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2025, 1:25 AM CDT (06:25 UTC)
- Expired
- Jul 19, 2025, 2:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Faribault County, MN, Martin County, MN
The radar
The Minneapolis radar (KMPX), 143 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 8:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
518
WUUS53 KMPX 190625
SVRMPX
MNC043-091-190700-
/O.NEW.KMPX.SV.W.0112.250719T0625Z-250719T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
125 AM CDT Sat Jul 19 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Western Faribault County in south central Minnesota...
Northeastern Martin County in south central Minnesota...
* Until 200 AM CDT.
* At 125 AM CDT, a severe thunderstorm was located 8 miles southeast
of Truman, or 9 miles northeast of Fairmont, moving southeast at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Fairmont, Blue Earth, Winnebago, Elmore, Delavan, Granada,
Northrop, Huntley, Guckeen, Imogene and Fairmont Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4367 9446 4381 9441 4378 9392 4350 9404
4350 9411
TIME...MOT...LOC 0625Z 296DEG 28KT 4373 9436
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TDH2 follow-up statements
020
WWUS53 KMPX 190640
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
140 AM CDT Sat Jul 19 2025
MNC043-091-190700-
/O.CON.KMPX.SV.W.0112.000000T0000Z-250719T0700Z/
Faribault MN-Martin MN-
140 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 2 AM CDT FOR
WESTERN FARIBAULT AND EAST CENTRAL MARTIN COUNTIES...
At 140 AM CDT, a severe thunderstorm was located 6 miles south of
Winnebago, or 13 miles east of Fairmont, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Blue Earth, Winnebago, Elmore, Delavan, Granada, Huntley, Guckeen
and Imogene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4365 9439 4379 9429 4378 9392 4350 9404
4350 9411
TIME...MOT...LOC 0625Z 296DEG 28KT 4373 9436
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TDH006
WWUS53 KMPX 190654
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
154 AM CDT Sat Jul 19 2025
MNC043-091-190704-
/O.EXP.KMPX.SV.W.0112.000000T0000Z-250719T0700Z/
Faribault MN-Martin MN-
154 AM CDT Sat Jul 19 2025
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 2 AM CDT FOR WESTERN
FARIBAULT AND EAST CENTRAL MARTIN COUNTIES...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for a
portion of south central Minnesota.
&&
LAT...LON 4365 9439 4379 9429 4378 9392 4350 9404
4350 9411
TIME...MOT...LOC 0640Z 296DEG 28KT 4368 9421
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 8:39 PM CDT, 4 hours 46 minutes earlier. Its key messages:
- Thunderstorms to develop over western MN late this afternoon & move south & east into SE MN into W WI tonight into early Saturday.
- Slight Risk (Level 2 of 5) for severe thunderstorms over southwest MN and a Marginal Risk (Level 1 of 5) over the rest of central-southern MN tonight into early Saturday.
- Mostly dry weekend with seasonable temperatures.
- Heat & humidity return next week with multiple low chances for showers/thunderstorms through mid-week.
Area forecast discussion, Jul 18, 8:39 PM CDT, 4 hours 46 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 839 PM CDT Fri Jul 18 2025 .KEY MESSAGES... - Thunderstorms to develop over western MN late this afternoon & move south & east into SE MN into W WI tonight into early Saturday. - Slight Risk (Level 2 of 5) for severe thunderstorms over southwest MN and a Marginal Risk (Level 1 of 5) over the rest of central-southern MN tonight into early Saturday. - Mostly dry weekend with seasonable temperatures. - Heat & humidity return next week with multiple low chances for showers/thunderstorms through mid-week. && .UPDATE... Issued at 835 PM CDT Fri Jul 18 2025 Our focus this evening is on the cluster of thunderstorms that is located across western MN. While CAM guidance has displayed the general theme over the last several runs, there have been notable differences in how long robust convection will last into the evening. SPC mesoanalysis reveals a gradient of ~1500+ J/kg of CAPE extending from western central MN to the SE towards Martin/Faribault county, in tandem with ~50 knots of effective shear. It appears likely that the ongoing convection will have a tendency to follow this gradient to the southeast over the coming hours, which will be the main focus for additional instances of severe weather. A new Severe Thunderstorm Watch was issued for counties along and south of the Minnesota River, where the threat for damaging winds and large hail is the greatest. While showers and thunderstorms remain possible across eastern MN (TC Metro) and western WI, capping depicted on the 00z MPX RAOB should inhibit a greater threat of severe weather with eastern extent. && .DISCUSSION... Issued at 249 PM CDT Fri Jul 18 2025 TODAY & TONIGHT... southerly surface winds have brought in slightly warmer and more humid air across the region, in particular southwest Minnesota. Dew point temperatures have climbed into the upper 60s to lower 70s across SW MN - enough to support modest instability - while they remain in the mid-upper 50s across the east-central MN & western WI. Forecast soundings across W MN highlight favorable shear aloft with low level winds are out of the southwest, and 500mb winds will be out of the west. This will lead to a favorable wind shear profile for thunderstorms, but the limiting factor will be instability. The best instability will be south and west of the Minnesota River Valley, and the gradient roughly sets up from Lac Que Parle southeast to Albert Lea, should act as a channel for any convection this evening. Timing should be after 5pm across W MN and 8 to 10 PM for SC. Additional "non-severe" TS should develop once the LLJ ramps up after sunset. These storms should provide moderate rain rates & a few rumbles of thunder. PW values will be higher than normal and that could lead to some brief bursts of heavier rain rates this evening. The latest trend has cut down QPF amounts across C MN into the Twin Cities and through W WI while raising amounts along & S of the MN River Valley. Highest amounts could breach 2" if training becomes an issue. This could lead to some isolated cases of flash flooding across SW/S MN. Eventually the showers and thunderstorms will move off to the southeast late tonight and early Saturday. SATURDAY THROUGH FRIDAY... A brief break from activity as a high pressure builds across the Great Lakes, leading to northeast winds across the region for Saturday & Sunday. This should bring dry conditions for most, along with comfortable temperatures & lower humidity. Looking ahead, instability begins to build back into the region on Sunday as the stationary front starts to lift northward, leading to chances for thunderstorms Sunday night into Monday. A Tuesday will need to be monitored for potential severe threat as a negatively tilted shortwave moves across the Upper Midwest. The combination of instability & favorable shear could lead to a more legitimate severe weather set up if things can align (timing/forcing/etc). Otherwise, additional chances exist through Friday as guidance offers a more textbook Ring of Fire- type pattern. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 617 PM CDT Fri Jul 18 2025 A cluster of showers and thunderstorms is currently developing in eastern SD and southwestern MN. This activity will slowly travel east-southeast through this evening with additional clusters of storms likely developing along the approaching southwest to northeast cold front. Have included TEMPOs for -TSRA for most of our MN terminals, with the strongest storms expected across southern MN (RWF and MKT). Here, convective wind gusts could reach 35 knots with conditions dropping to IFR due to heavy rainfall. Farther east, have maintained PROB30s for precip as CAMs are less certain about storm coverage during tonight. As the cold front passes through, IFR/LIFR is likely temps fall dropping cigs and reducing visibility. Conditions should slowly improve to MVFR and then eventually VFR during Saturday. Light south-southeasterly winds tonight will eventually turn to westerly and then northerly during Saturday after the frontal passage. KMSP...Maintained PROB30 for -TSRA from 02-06Z tonight with conditions potentially dropping to MVFR. Expecting IFR conditions by 10Z Saturday as cigs fall after the frontal passage. Improvement to MVFR looks likely by noon Saturday with VFR by late afternoon. Winds of 5-10 knots will turn northerly during Saturday morning and then northeasterly Saturday evening. /OUTLOOK FOR KMSP/ SUN...VFR. Wind SE 5-10 kts. MON...Mainly VFR. Chc A.M. MVFR/SHRA. Wind SE 10 kts. TUE...Mainly VFR. Chc MVFR/SHRA/TSRA. Wind S 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...Strus DISCUSSION...BPH AVIATION...CTG
Hazardous weather outlook, Jul 18, 2:54 PM CDT, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 254 PM CDT Fri Jul 18 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 192000- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 254 PM CDT Fri Jul 18 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms are expected starting this afternoon in western MN then gradually shifting east into southern and eastern MN into western WI this evening through tonight. A few storms may be severe, particularly in southwestern MN. The main hazards are large hail and damaging winds, but a tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Increasing heat and humidity will return starting Tuesday and lasting for much of next week, including heat index values returning to the lower 90s. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening across SW MN.
In the hours before
Special weather statement, Jul 18, 9:50 PM CDT, 3 hours 35 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 950 PM CDT Fri Jul 18 2025 MNZ073-190345- Redwood MN- 950 PM CDT Fri Jul 18 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN REDWOOD COUNTY UNTIL 1045 PM CDT... At 950 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Walnut Grove, or 30 miles southwest of Redwood Falls, moving southeast at 15 mph. HAZARD...Wind gusts up to 40 mph and half inch size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Walnut Grove and Revere. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4440 9559 4430 9527 4420 9539 4420 9559 TIME...MOT...LOC 0250Z 300DEG 13KT 4430 9562 MAX HAIL SIZE...0.50 IN MAX WIND GUST...40 MPH CTG
Local storm report, Jul 18, 10:55 PM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1055 PM CDT Fri Jul 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM Funnel Cloud Revere 44.22N 95.36W
07/18/2025 Redwood MN Trained Spotter
Trained spotter reports rotating wall cloud
with a brief funnel cloud.
&&
StrusSpecial weather statement, Jul 18, 11:08 PM CDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1108 PM CDT Fri Jul 18 2025 WIZ014-015-190445- Barron WI-Polk WI- 1108 PM CDT Fri Jul 18 2025 ...A STRONG THUNDERSTORM WILL IMPACT WESTERN BARRON AND SOUTHEASTERN POLK COUNTIES UNTIL 1145 PM CDT... At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near Balsam Lake, or 32 miles west of Rice Lake, moving east at 40 mph. HAZARD...Wind gusts up to 40 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Amery, Cumberland, Clear Lake, Turtle Lake, Balsam Lake, Centuria, Milltown, Almena, Clayton, Star Prairie, Prairie Farm, Arland, Joel, Range, Reeve, Deronda, Comstock, Wanderoos and Cumberland Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4521 9257 4554 9256 4558 9195 4521 9194 TIME...MOT...LOC 0408Z 260DEG 34KT 4541 9239 MAX HAIL SIZE...0.75 IN MAX WIND GUST...40 MPH Strus
Special weather statement, Jul 18, 11:55 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1155 PM CDT Fri Jul 18 2025
MNZ082-083-091-190600-
Martin MN-Blue Earth MN-Watonwan MN-
1155 PM CDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BLUE EARTH...
NORTHERN MARTIN AND WATONWAN COUNTIES UNTIL 1 AM CDT...
At 1155 PM CDT, Doppler radar was tracking a strong thunderstorm
near Butterfield, or 28 miles southwest of New Ulm, moving southeast
at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Fairmont, St. James, Truman, Trimont, Butterfield, Vernon Center,
Lewisville, South Branch, Northrop, Ormsby, Darfur, Odin, St James
Airport, Echols, Grogan and Sveadahl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4411 9485 4397 9417 4361 9449 4386 9486
4411 9486
TIME...MOT...LOC 0455Z 295DEG 24KT 4401 9484
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CTGSpecial weather statement, Jul 19, 12:18 AM CDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1218 AM CDT Sat Jul 19 2025 MNZ075-076-083-084-190615- Le Sueur MN-Blue Earth MN-Waseca MN-Nicollet MN- 1218 AM CDT Sat Jul 19 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WASECA... SOUTHEASTERN NICOLLET...SOUTH CENTRAL LE SUEUR AND NORTHEASTERN BLUE EARTH COUNTIES UNTIL 115 AM CDT... At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm near North Mankato, or 5 miles southwest of Mankato, moving east at 20 mph. HAZARD...Wind gusts up to 40 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Mankato, North Mankato, Eagle Lake, Janesville, Madison Lake, St. Clair, Elysian, Pemberton, Garden City, Skyline, Mankato Airport, Smiths Mill, Alma City, Greenland and Minneopa State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4420 9419 4426 9365 4395 9365 4404 9418 TIME...MOT...LOC 0518Z 273DEG 18KT 4412 9407 MAX HAIL SIZE...0.75 IN MAX WIND GUST...40 MPH TDH
Special weather statement, Jul 19, 1:00 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
100 AM CDT Sat Jul 19 2025
MNZ082-083-091-092-190700-
Watonwan MN-Martin MN-Blue Earth MN-Faribault MN-
100 AM CDT Sat Jul 19 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BLUE EARTH...
NORTHWESTERN FARIBAULT...NORTHERN MARTIN AND SOUTHERN WATONWAN
COUNTIES UNTIL 2 AM CDT...
At 100 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of St. James, or 20 miles northwest of Fairmont, moving
east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
St. James, Winnebago, Truman, Butterfield, Amboy, Vernon Center,
Lewisville, Granada, South Branch, Northrop, Ormsby, Odin, St
James Airport, Echols and Guckeen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4383 9485 4401 9477 4399 9413 4363 9420
4382 9485
TIME...MOT...LOC 0559Z 278DEG 19KT 4388 9467
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TDHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:28 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 30 min |
| Jul 18, 7:43 PM CDT | Tornado Warning | MPX | Redwood, Renville, Yellow Medicine | 35 min |
| Jul 18, 7:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 25 min |
| Jul 18, 8:12 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 33 min |
| Jul 18, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns | 10 min |
| Jul 18, 9:11 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns, Wright | 34 min |
| Jul 18, 9:50 PM CDT | Special Weather Statement | MPX | Redwood | 55 min |
| Jul 18, 10:03 PM CDT | Severe Thunderstorm Warning | MPX | Redwood | 42 min |
| Jul 18, 10:34 PM CDT | Tornado Warning | MPX | Redwood | 11 min |
| Jul 18, 10:48 PM CDT | Flash Flood Warning | MPX | Redwood | 87 min |
| Jul 18, 11:55 PM CDT | Special Weather Statement | MPX | Martin, Watonwan | 65 min |
| Jul 19, 12:18 AM CDT | Special Weather Statement | MPX | Blue Earth | 57 min |
| Jul 19, 1:00 AM CDT | Special Weather Statement | MPX | Watonwan | 60 min |
| Jul 19, 2:00 AM CDT | Special Weather Statement | MPX | Faribault | 30 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.